# SDR DALA2017083006440

- Difficulty date: August 30, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON RING PAN AT CAB PAX RT WINDOWS LWR CORNERS AT STA Y=833, Y= 581 (CPAX). REPAIR WAS ACCOMPLISHED PER SRM 56-20-02-2R PROCEDURE 1.
